# SDR HNAA2017062100213

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 48,411 hours, 70,501 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM DURING TAKE OFF ROLL. TORQUE WAS UP TO 90 PERCENT.  INSPECTED FOR DEFECTS, NONE NOTED.  PERFORMED ENGINE RUNS,  SYSTEM OPS CHECKED GOOD IAW MX RUNUP MANUAL.
